RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 4  


Iterative processes based on block $H$-splittings
A. A. Maleev
539
Linear interval equations with symmetric solution sets
L. T. Ashchepkov
562
Construction of hyperbolic interpolation splines
B. I. Kvasov
570
Computational scheme for invariantly unbiased estimation of linear operators in a given class
Yu. G. Bulychev, A. V. Eliseev
580
Decentralized optimal control of a group of dynamical objects
R. Gabasov, N. M. Dmitruk, F. M. Kirillova
593
Method of orthogonal simplexes and its applications to convex programming
V. P. Bulatov
610
Optimal control of a magnetohydrodynamic viscous heat-conducting gas flow
E. V. Amosova
623
Cauchy problem for Mathieu's equation at parametric resonance
A. F. Kurin
633
On certain alternating boundary-layer solutions to singularly perturbed parabolic equations
A. B. Vasil'eva
651
Approximation of a system of singularly perturbed reaction-diffusion parabolic equations in a rectangle
G. I. Shishkin, L. P. Shishkina
660
Reconstruction of the right-hand side of a parabolic equation
M. M. Lavrent'ev, V. I. Maksimov
674
Analytical solutions to the heat conduction problems for a cylinder and a ball based on determining the temperature perturbation front
M. S. Antimonov, V. A. Kudinov, E. V. Stefanyuk
681
Fronts, traveling fronts, and their stability in the generalized Swift–Hohenberg equation
N. E. Kulagin, L. M. Lerman, T. G. Shmakova
693
Iterative method for finding the eigenfunctions of a system of two Schrödinger equations with combined nonlinearity
O. V. Matusevich, V. A. Trofimov
713
Influence of cubic nonlinearity on the dispersion relation for long waves on a water surface
A. V. Astashenok, A. A. Zaitsev
725
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020